# SDR SWAA2013112122677

- Difficulty date: September 27, 2013
- Submitted: November 21, 2013
- Operation: Air carrier
- Aircraft: N994AT
- Make and model: Boeing 717-200
- Aircraft serial: 55138
- Aircraft time: 33,911 hours, 22,257 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Part number: 5914489
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING AT INBD PANEL FWD OF BUTTE DOOR CRACKED.  REPAIRED PANEL IAW SRM.
